On the summation of Markov chains on a finite group
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 3 (2000), pp. 195-214
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2000_3_a11,
author = {M. I. Rozhkov},
title = {On the summation of {Markov} chains on a finite group},
journal = {Trudy po diskretnoj matematike},
pages = {195--214},
year = {2000},
volume = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2000_3_a11/}
}
M. I. Rozhkov. On the summation of Markov chains on a finite group. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 3 (2000), pp. 195-214. http://geodesic.mathdoc.fr/item/TDM_2000_3_a11/